Invariance quantum group of the fermionic oscillator


Arik M., GUN S., Yildiz A.

EUROPEAN PHYSICAL JOURNAL C, vol.27, no.3, pp.453-455, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 3
  • Publication Date: 2003
  • Doi Number: 10.1140/epjc/s2002-01097-x
  • Title of Journal : EUROPEAN PHYSICAL JOURNAL C
  • Page Numbers: pp.453-455

Abstract

The fermionic oscillator defined by the algebraic relations cc* + c*c = 1 and c(2) = 0 admits the homogeneous group 0(2) as its invariance group. We show that the structure of the inhomogeneus invariance group of this oscillator is a quantum group.